# SDR DL73E001114

- Difficulty date: May 29, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SKIN DENTS FOUND WHICH EXCEEDED SRM ALLOWABLE LIMITS.  DENTS AT APPROX STA 787 BETWEEN S-19R AND S-20R.  DENTS WERE CUT OUT AND REPAIRED WITH AN EXTERNAL DOUBLER.  ER/A 334438-14 REV A.
